The Interactions And Dangers Of Using Vyvanse And Xanax
Substance abuse has certainly transformed into a dangerous and devastating epidemic. Thousands of people die each and every year, due to overdoses. One of the most commonly abused drugs is Xanax. The drug is known for its strong euphoric high and this makes it incredibly popular amongst drug abusers. After the drug has been abused for a long duration, the abuser will need to consume more and more in order to achieve the level of high that they desire. Alternatively, they may begin to mix Xanax with other medications, such as Vyvanse. Unfortunately, both are incredibly dangerous and could lead to serious repercussions. You’ll learn about these possible repercussions within this guide.
At this point in time, there are no known interactions between Vyvanse and Xanax. Of course, this doesn’t mean that they do not exist, because they still could. Before consuming these two medications together, it is pertinent to speak directly with your physician. There may be health risks, which impact people with certain conditions. If your doctor prescribes the two medications together, it is absolutely vital to make sure you only consume the medications as instructed!
Most Common Results
When using these two medications together, it is possible to experience a host of negative side effects. These will vary from individual to individual and will change depending on the duration of consumption. Below, you will discover the potential consequences of using the two drugs together for 1 to 6 months.
- The effects of both drugs will decrease
- May begin to experience suicidal thoughts
- Stomach pain
- Extreme weight loss and anorexia
- Confusion and dizzinessLethargy and laziness
- Excessive sweating
- Strong feelings of anxiety
Again, remember that the specific side effects of utilizing any medication will vary substantially from one individual to the next. Although you may not experience anything startling by mixing these two drugs, your friend very well could.
Things To Know
Abusing a specific drug can be incredibly dangerous, but mixing two drugs will compound the problem substantially. Although it is possible to experience a more pleasurable and powerful sensation when mixing Xanax and Vyvanse, the risks will also increase significantly. Combining drugs can be dangerous immediately and in the long term. More startling is the fact that mixing two drugs will most certainly increase your chances of overdosing. At the end of the day, the risks outweigh the potential benefits. If your doctor doesn’t instruct you to consume these two medications simultaneously, you should not do it!
Feel free to share this knowledge with your friends or react to the publication by leaving a comment. Every days you are more and more numerous to join the community!
Latest posts by The Team (see all)
- Is Xanax A Muscle Relaxer? What You Should Know - January 11, 2017
- Vyvanse Coupon – A Comprehensive Guide For Saving And Use - August 7, 2016
- Does Vyvanse Expire – A Look At Vyvanse And Its Shelf Life - August 7, 2016
You might also like
The substance abuse problem throughout the world has spiraled out of control. The rates of abuse and overdose are higher than ever before and there doesn’t seem to be an
There are millions of children and adults, who suffer from the symptoms of ADHD on a daily basis. This specific ailment is capable of impacting the entirety of your life.
There is a good chance that you have probably heard about Vyvanse, but you might not know everything there is to need to know about it. Vyvanse is a prescription